Posted by jeanne
on December 10, 1999 at 01:45:42:
In Reply to: Re: Topamax being used for Headaches posted by Lisa on November 29, 1999 at 11:23:40:
: : Hi..I am not a person who suffers from epilepsy but I do have chronic daily headaches and I've heard they are using Topamax for chronic headaches. Is there anyone out there using it for this purpose? If so could you email me with how it's working and the side effects. It is so appreciated. My best to all.
: : Ina Inalittle@aol.com
: I too, suffer from headaches. Migraines since I was 12 years old. I have been on countless antidepressant (never been depressed). I had to stop 9 different drugs because of side effects. My doctor suggusted Topamax or Depakote. I am so tired of side effects, but am even more tired of migraines. I have an appointment today. How is the topamax going? All the other drugs seemed to cause weight gain, is that a side effect of Topamax? Please let me know how you are doing. Good luck and sorry you suffer too. I'll let you know if I start the drugs. Take care.
I have just start Topomax for seizures....I am suffering many side effects: to name a few: numb lips, metal mouth, I was sick and did not eat the first week, constipation, jaw pain, coke/pop taste like tin cans, tired, lethargy, metal mouth. I am feeling stressed and tense. Agitated. My jaws are sore from clenching them. The things I can not live with and I am wondering if I will need to quit the medication over are: coughing day in and out. I have coughed so hard that I am unable to talk. I have a sore throat. My tongue is sore. I have sore rib muscles. I have stress incontinence and I am just incontenent because of the med. I want this med to work so bad and I am hoping these side effects will wear off and it has only been 3 weeks. I am trying to hold out because I have to.....